Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2013 (Vol. 6, Issue: 01)
Article Information:

A New Algorithm for Stochastic Variational Inequality with an Application

Bing Liang, Chunsheng Shi, Xue Tong and Tianhua Song
Corresponding Author:  Bing Liang 

Key words:  Convergence, interior point method, quasi-monte carlo approach, supply chain, stochastic variational inequality, , ,
Vol. 6 , (01): 171-174
Submitted Accepted Published
January 10, 2013 January 31, 2013 June 05, 2013
Abstract:

Recently stochastic variational inequality has been extensively studied. However there are few methods can be effectively realized. This study considers to solve stochastic variational inequality by combining quasi-Monte Carlo approach and interior point method. The global convergence is established for the new algorithm. An application for the synergies analysis of the supply chain after M&A from the literature is discussed.
Abstract PDF HTML
  Cite this Reference:
Bing Liang, Chunsheng Shi, Xue Tong and Tianhua Song, 2013. A New Algorithm for Stochastic Variational Inequality with an Application.  Research Journal of Applied Sciences, Engineering and Technology, 6(01): 171-174.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved